# SDR DALA13020813131

- Difficulty date: April 29, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 25,707 hours, 13,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT EPSU BATTERIES FAULT.  R & R BOTH FWD AND AFT EPSU BATTERIES IAW AMM 33-51.  TESTED GOOD.
